# SDR ABXA2018062111068

- Difficulty date: June 11, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 77,622 hours, 36,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T106217
- Condition: Corroded
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT FRAME FAILSAFE BS 977, BETWEEN STRINGERS 21L AND 22L. THE FAILSAFE WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
